MathSciNet Relay Station
MathSciNet bibliographic data
MR2037541 34L20 (34A55 47E05 81Q10)
Chelkak, D. S. Asymptotics of the spectral data of a harmonic oscillator perturbed by a potential with finite energy. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 303 (2003), Issled. po Lineĭn. Oper. i Teor. Funkts. 31, 223--271, 325; translation in J. Math. Sci. (N.Y.) 129 (2005), no. 4, 4053–4082
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement